I was on Depo but only got one shot..My period started back once a week every month for about three months then it suddenly stopped. Is that normal???
I would say yes this is normal because a lot of females start and stop their menstrual cycle in the 1st year of taking depo shot. Some women bleed the entire time some women only bleed for the 1st month and so on and so forth. However, it's important for you to stay on schedule with ur appointments with ur doctor and get ur shots as directed. If u miss an appointment then try to get back in as soon as possible. However, u know ur body better then anyone and if u feel something isn't right or u just want a reassuring advice from a doctor that everything is ok, then go to ur family physician or if u don't have a regular doctor, any abnormal bleeding is considered an emergency and would be covered under insurances usually so go in and make sure that nothing is wrong if for nothing else... Ur piece of mind so ur not freaking out just sitting and wondering if everything is ok. Doing nothing is always a bad idea cause most times ur body won't just fix itself :) ... I hope this helps even if just a little bit :) ... Good luck my friend
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2014 • 2 answers
Posted 11 May 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - Hi Im new to this but I always read this for advice but now I have a question to ask?
Posted 26 Oct 2015 • 1 answer
Depo-Provera - Im confused hope someone would answer my question, so I had my 1st depo provera shot?
Posted 5 Feb 2017 • 2 answers